# SDR DALA13039249020

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 50,772 hours, 36,788 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, ONE FASTENER WAS FOUND TO BE LOOSE ON THE LT VERTICAL STABILIZER L/E JUST ABOVE ZFS 52-267 AND FWD OF THE VERTICAL STABILIZER FRONT SPAR.  REPAIRED IAW SRM 53-03D AND AMDS 5530-01045-0801.
